# SDR LR7A2024020703362

- Difficulty date: February 7, 2024
- Submitted: February 7, 2024
- Operation: Air carrier
- Aircraft: N405LC
- Make and model: Lkheed 382G
- Aircraft serial: 5025
- Aircraft time: 45,473 hours, 20,715 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 3407586R
- Condition: Cracked
- Location: Bs 597
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-3 CHECK UNDER JOB CARD HB5701, FOUND RH CENTER WING NO.3 DRY BAY AFT VERTICAL ATTACH ANGLE LOWER CORNER RADIUS CRACKED AT FS597, CWS220R, WL262. / REPAIR BY REPLACEMENT ACCOMPLISHED IAW LOCKHEED SMP583 SRM, CH. 51-60 & 51-70.    NR# 424964.
